Hip Pain now.

Discussion in 'Fibromyalgia Main Forum' started by joeb7th, Dec 10, 2006.

  1. joeb7th

    joeb7th New Member

    Now I am feeling hip pain in my left side.

    This just came on in the last two weeks.


    Both my legs have been feeling weaker along with their soreness the last few months, with the left leg and left knee hurting and more weaker than the right. I certainly don't walk much so it isn't from over working my legs.

    But the last week or two my left hip has started to hurt. It was really bad today. Is this temporary? There just seems to be no reason for it.
  2. joeb7th

    joeb7th New Member

    8 months..but it went away? Hooray...that gives me hope.

    It may not be permanent?

    I'll take 8 months as long as I know it won't be there for the rest fo my life. I am 55 now, but that shouldn't be to old to write everything off.

    Thanks again, Donnaeil. JB
  3. joeb7th

    joeb7th New Member

    The first night home after being given Levaquin at our local ER my arms felt like they were being torn from their sockets...shoulders and arms "burning" with pain, all the way down to hands. Hands also felt cold and numb. Body insides went haywire with sharp wincing pains mostly in chest area and some intestinally. Bladder crazy. Complete insomnia. Mentally anxious to an extreme degree. Little nightmare dreams but never fully asleep. If I would start to actually go to sleep it was like an electric shock "jump" that would hit me so I couldn't. ??? What that was I'll never know.

    So weak I couldn't believe it. Next morning I crawled to a couch and had a half piece of toast. Within 20 mintues my intestinal tract became sore and more so with time I also got so weak I couldn't lift my hands from my laying down position. I started to have trouble breathing I was so weak. I was actually going into shock with tingling hands, spots before eyes...daughter called 9-11. Ambulance took me back to ER. Told them I felt like I was dying. They gave me ativan and did the 3 basic tests. Said they couldn't see anything. Sent me home. I ended up going back there again next day or two with same complaint as I was taking Levaquin still for another 5 days. Went back to ER maybe another 3 or 4 times in next few weeks, again telling them I felt like I was dying. Psych ward called about the 4th time because they could never find anything that wrong according to them. Every time I would tell the ER this that first week they never said to stop taking the Levaquin..that maybe this was due to the only chemical I was taking in my body during all this sudden physical collapse...the Levaquin.

    I can't tell you how bad it was every day for months as I get choked up...but I was dying. I couldn't walk or even eat. Crying out in night from intestinal pain. Lost 35 lbs in 2 to 3 months couldn't eat anything but baked potatoes, soda crackers and gator aid as I would go into this same pattern of complete body shock and pain in intestinal tract. Had metallic taste in mouth. Didn't have a PCP. trying to get specialist to look at me on my own. Took weeks and even months sometimes to see one.

    Had many tests, supposedly nothing conclusively showed what could be the problem. ( I still find this incredible ) Brady Cardia during this time. Into 30's . At one point had 3 and 1/2 second pause in heart beat.

    Whole year has been like this. My nervous system, immune system, limb pain and weakness...just so devastating. yet, always it comes down to "it must be psychosomatic" with all the doctors.

    Yes, emotionally have collapsed. The great nightmare is the combination of all this phsyical suffering with a disbelieving medical doctor diagnosis. And the emotional collapse on top of it.

    I apologize to all members of this baord for posting my problems so much. You'd think a man my age would be able to get through this without crying about it so much. And the fact that I have so often on this board and elsewhere just has added to my horrible self feelings about everything and not being able to handle it. Family in financial ruin.
    Man, what a life.
  4. NyroFan

    NyroFan New Member

    joeb7th:

    My hip pain goes from right to left and then back again.

    I assume my pain meds helps ease it up somewhat.

    Rest, rest, rest. Just my suggestion)

    nyrofan
  5. krchamp

    krchamp New Member

    On Friday December the 1st. My neck was in so much pain nothing would help it. Well I went to the doc and she game me an anti- inflammatory shot in the right hip. It didn't help so I went back and she gave me a pain killer (can't recall the names) and Vistarel in the left hip.

    I have never had hip pain. That is the one place (really only place) that never really hurt. Well ever since I had the shots my hips have started killing me. Not sore like you get from a shot in the muscles but deep pain. I can hardly walk sometimes since the shots. It has been over a week since the shots so even if it was soreness it should be gone by now. This is definately a different kind of pain.

    Would these shots have triggered this pain? Very odd...any thoughts?

    Kristi